# SDR DJFA20190503001

- Difficulty date: May 3, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- Aircraft time: 4,997 hours, 3,467 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: A

## Discrepancy

DURING DESCENT RECEIVED FLAP FAIL, PTRIM BKP FAIL, SWPS FAULT, AND SPOILER FAULT CAS MESSAGES. REMOVED AND REPLACED FCE NR 1 IAW MM 27-03-01.  COMPLIED WITH RIGGING OF THE FLAP SYSTEM AND FLAP SYSTEM OPERATIONAL CHECK IAW MM 27-50-00.  COMPLIED WITH PITCH TRIM OPERATIONAL CHECK IAW MM 27-40-00.  COMPLIED WITH PRESSURIZATION OPERATIONAL CHECKS IAW 21-31-00  ALL OPERATIONAL CHECKS GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.  PN 462900-1017 S/N 0662.
